I started on buspar a few days ago yesterday after the morning dose wore off I was feeling full anxiety, took my next dose at bedtime while the anxiety feelings went away I have a hard time sleeping, I lay there thinking of people and things that I haven't in years... any suggestions would be appreciated
Yep, it's going to take a few weeks to settle in. By the way, BuSpar is to be taken a certain way so to not have spikes in blood concentration. You need to always take the same way, either always with food or always take it without food, but don't go back and forth. Best to always take as close to the same times as possible. If it is keeping you awake, you could always take a little earlier in the evening.
What LaurieShay stated is pretty important on how it is to be taken. I've been on it for a tad over 4 months and every time I make a dose adjustment it takes about 3weeks to see change, so be patient. In so far as not being able to sleep, you may want to either get an OTC sleep aid or ask your doctor to prescribe you one. Also you may want to take your evening dose a little earlier than bed time, that may help you with the racing mind. Hope this helps you
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2012 • 3 answers
Posted 26 Sep 2014 • 3 answers
Posted 17 Sep 2015 • 4 answers
Posted 5 Mar 2016 • 1 answer
Posted 17 Dec 2016 • 3 answers